Isometries of combinatorial Banach spaces

Author
Brech, C.
Ferenczi, V.
Tcaciuc, Adi
Faculty Advisor
Date
2020
Keywords
Abstract (summary)
We prove that every isometry between two combinatorial spaces is determined by a permutation of the canonical unit basis combined with a change of signs. As a consequence, we show that in the case of Schreier spaces, all the isometries are given by a change of signs of the elements of the basis. Our results hold for both the real and the complex cases.
Publication Information
Brech, C. Ferenczi, V., & Tcaciuc, A. (2020). Isometries of combinatorial Banach spaces. Proceedings of the American Mathematical Society, 148(11), 4845-4854.
DOI
Notes
Item Type
Language
English
Rights
All Rights Reserved